# SDR DXTA200802966

- Difficulty date: March 27, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 4,446 hours, 2,751 cycles
- Engine: Pwc PW306A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 1250A000002
- Part serial: 00301
- Condition: Inoperative
- Location: T/E Flap
- Part time: 524 hours, 305 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEAVING, AFTER GEAR RETRACTION, SELECTED FLAPS TOP 0 DEG AND FLAPS WOULD NOT RETRACT FROM 20 DEG.  REMOVED ORIGINAL FSECU AND INSTALLED INSPECTED UNIT. PERFORMED SATISFACTORY RIG AND OPS CHECK OF FLAP SLAT SYSTEM. FOR ALL WORK REF MM 27-51-00, 27-50-05 AND 27-51-45.
